Skip to Main content Skip to Navigation
Journal articles

Finite size scaling of the Bayesian perceptron

Document type :
Journal articles
Complete list of metadatas

https://hal-cea.archives-ouvertes.fr/cea-02531315
Contributor : Arnaud Buhot <>
Submitted on : Friday, April 3, 2020 - 3:53:15 PM
Last modification on : Friday, November 20, 2020 - 2:54:16 PM

Links full text

Identifiers

Collections

Citation

Arnaud Buhot, Juan-Manuel Torres Moreno, Mirta Gordon. Finite size scaling of the Bayesian perceptron. Physical Review E , American Physical Society (APS), 1997, 55 (6), pp.7434-7440. ⟨10.1103/PhysRevE.55.7434⟩. ⟨cea-02531315⟩

Share

Metrics

Record views

43